My Boyfriend Is DepressedWed, Jan 28th 1998
My boyfriend hasn't been sleeping well and has been very depressed and I'm not sure why. As of today he got laid off his job. He says he doesn't want to see anyone or talk to anyone and I don't think it is a good idea for him to be alone. I want to respect his privacy but I also don't think he is thinking clearly. Should I go over and comfort him or should I give him his space? (I'm not worried about suicide or anything like that, just worried that he is pushing everyone away). Please help me soon. I'm very concerned and confused.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.